# SDR 2009FA0000296

- Difficulty date: April 16, 2009
- Submitted: April 16, 2009
- Operation: General aviation
- Aircraft: N449TM
- Make and model: Beech 400A
- Aircraft serial: RK573
- Aircraft time: 209 hours, 170 cycles
- Engine: Pwa JT15D5
- Engine time: 209 hours, 170 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Packing
- Part number: AS3209015
- Condition: Missing
- Location: Speed Sensor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOTED OIL LEAKAGE AROUND LOWER N2 SPEED SENSOR DURING SCHEDULED INITIAL AIRFRAME/ENGINE INSPECTION. FOUND O-RING SEAL MISSING FROM SPEED SENSOR (REF. JT15D-5/-5R IPC 73-20-05 FIG. 1, ITEM 30). ENGINE RECORDS NOT AVAILABLE, CANNOT VERIFY WHETHER SENSOR REMOVED OR REPLACED SINCE INITIAL ENGINE BUILD.
